Tohoku Mathematical Journal

Derivations of simple $C^{\ast}$-algebras, III

Shôichirô Sakai

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 23, Number 3 (1971), 559-564.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242600

Digital Object Identifier
doi:10.2748/tmj/1178242600

Mathematical Reviews number (MathSciNet)
MR0318902

Zentralblatt MATH identifier
0233.46074

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Sakai, Shôichirô. Derivations of simple $C^{\ast}$-algebras, III. Tohoku Math. J. (2) 23 (1971), no. 3, 559--564. doi:10.2748/tmj/1178242600. https://projecteuclid.org/euclid.tmj/1178242600


Export citation

References